# SDR AU510001930

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2720 · Rudder Control System
- Part: Lock Nut
- Condition: Missing
- Location: Rudder Pedal
- Part time: 95 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PEDAL INTERCONNECT TUBE DISCONNECTED AT PILOT`S RUDDER PEDAL BELLCRANK. INVESTIGATION FOUND THE ATTACHING BOLT PNO 130909B81 AND WASHER ON THE FLOOR AND THE NUT ON TOP OF THE BELLCRANK. NIL EVIDENCE OF A SPLIT PIN WAS FOUND. THE NYLOC NUT WAS INSPECTED AND NIL EVIDENCE OF THREAD CUT INTO THE NYLOC WAS FOUND. SUSPECT THE NUT HAD BEEN ONLY SCREWED ON BY THREE OR FOUR THREADS AND HAD NOT LOCKED. PERSONNEL/MAINTENANCE ERROR MANUFACTURING ERROR. AIRCRAFT IS OPERATED BY THE AUSTRALIAN MILITARY AND HAS ONLY OPERATED FOR APPROXIMATELY 95 HOURS SINCE NEW. SEE ATTACHMENT FOR FURTHER INFORMATION. (OTHER CAUSE: NUT NOT FITTED & LOCKED AT MANUFACTURE ) (CASA# 510001930)
